# SDR AALA202503264656

- Difficulty date: March 1, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 32,195 hours, 3,882 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 869Z163048
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOORBOARD PANEL DELAMINATED LOCATD AT SEAT L6-L8. ACCOMPLISHED A PERMANENT REPAIR TO DELAMINATED FLOORBOARD. PER B787-9 SRM B787-1-53-00-50-0A-030A-A.
